# SDR HEEA082399

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,169 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 110175601
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT BELT WILL NOT ADJUST. TO BE SENT TO VENDOR FOR REPAIR.
